Skip to content
My WebMD Sign In, Sign Up
Savella
avatar
ellelang posted:
I have been taking savella for about 10 months. 100mg twice a day. I can tell a difference in the pain but my energy level is terrible!! I didnt realize HOT flashes were a side effect and I have been thinking I needed my hormones adjusted (I have had a TAH). If I miss a dose, I can tell because I start hurting.
Was this Helpful?
1 of 1 found this helpful
Reply
 
avatar
BetteK responded:
Elle, it's great that the Savella is working for you. Since it is, you need to have your OB/GYN test and adjust if necessary your hormone levels. It would be a shame to stop a med that is actually helping you when they are so few and far between.

Would you believe a 93 year old woman I did pool therapy with was still getting hot flashes! She refused hormone therapy and toughed it out. Me, I feel rotten enough from FM to not need any other stressors. Imagine 40 years of night sweats.
Not me.

I wish the Savella worked for me. I'm so glad it works for you.

Towards better days,

BetteK
 
avatar
booch007 responded:
Good morning,

Yes savella has a side effect of hot flashes and sweating as does Tramadol......a catch 22 here. Please don't play with your hormones, as I also hope the doctor won't adjust your homones as it is not that as a cause.

I am on such a small dose and have all this. I just layer and drink alot of cold water when the flushes come. I tell everyone it is menopause as to not look funny.....

I am sorry you have no energy. As this med is a primary for increasing norepinephrine the cousin of adrelaline...it is surprising to me. I can only take 12.5mg a day....if more my heart rate and b/p are too high, I can't sleep etc......It gives me energy as well..

See how we are all different? Amazing...

The physicians should be more educated in this med and be aware of the side effects possible. Good luck, I hope things get better for you. NAncy B


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
369 of 396 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.